Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:4
  • preuzimanja u poslednjih 30 dana:4

Sadržaj

članak: 1 od 1  
Back povratak na rezultate
2021, vol. 25, br. 2, str. 109-124
Fixed point results via altering distance functions in relational fuzzy metric spaces with application
(naslov ne postoji na srpskom)
H.N.B. Garhwal University, Department of Mathematics, Uttarakhand, India

e-adresaayushbartwal@gmail.com, dimrirc@gmail.com, rawat.shivam09@gmail.com
Projekat:
The first and third author would like to thank CSIR-HRDG Fund, under grant EMR-09/386(0059)/2017-EMR-1 and EMR-09/386(0064)/2019-EMR-1 respectively, for financial support.

Ključne reči: Fuzzy metric spaces; fixed point; binary relation
Sažetak
(ne postoji na srpskom)
Some fixed point theorems are developed in fuzzy metric spaces using an altering distance function under binary relationship. We ensure the existence and uniqueness of the solution to ordinary differential equation using our results. We also give a non-trivial example to illustrate our primary result. Our results strengthen and extend the Theorem 3.1 of Shen et al. (Applied Mathematics Letters, 25 (2012), 138-141).
Reference
Alam, A., Imdad, M. (2015) Relation-theoretic contraction principle. Journal of Fixed Point Theory and Applications, 17(4): 693-702
Alam, A., Imdad, M. (2018) Nonlinear contractions in metric spaces under locally T-transitive binary relations. Fixed Point Theory, 19(1): 13-24
Bartwal, A., Dimri, R.C., Prasad, G. (2019) On multidimentional fixed point theorems in ordered V-fuzzy metric spaces. International Journal of Scientific & Technology Research, 8(8): 1196-1203
Bartwal, A., Dimri, R.C. (2021) A common fixed point Theorem for a pair of mappings in Fuzzy metric spaces with an application, fixed point theory and its applications to real world problems. New York: Nova Science Publishers, 289-301
Bartwal, A., Dimri, R.C., Prasad, G. (2020) Some fixed point theorems in fuzzy bipolar metric spaces. Journal of Nonlinear Sciences and Applications, 13(04): 196-204
George, A., Veeramani, P. (1994) On some results in fuzzy metric spaces. Fuzzy Sets and Systems, 64, 395-399
Gopal, D., Vetro, C. (2014) Some new fixed point theorems in fuzzy metric spaces. Iranian Journal of Fuzzy Systems, 11(3): 95-107
Gopal, D. (2021) Contributions to fixed point theory of Fuzzy contractive mappings: Advances in metric fixed point theory. Singapore: Springer
Gopal, D., Abbas, M., Vetro, C. (2014) Some new fixed point theorems in Menger PM-spaces with application to Volterra type integral equation. Applied Mathematics and Computation, 232: 955-967
Grabiec, M. (1988) Fixed points in fuzzy metric spaces. Fuzzy Sets and Systems, 27(3): 385-389
Gregori, V., Sapena, A. (2002) On fixed-point theorems in fuzzy metric spaces. Fuzzy Sets and Systems, 125(2): 245-252
Gregori, V., Minana, J.J., Miravet, D. (2020) Contractive sequences in fuzzy metric spaces. Fuzzy Sets and Systems, 379: 125-133
Gregori, V., Morillas, S., Sapena, A. (2010) On a class of completable fuzzy metric spaces. Fuzzy Sets and Systems, 161(16): 2193-2205
Hadžić, O., Pap, E. (2001) Fixed point theory in probabilistic metric spaces. Dordrecht: Springer Netherlands, 47-94
Hadžić, O.L., Pap, E. (2001) Fixed point theory in probabilistic metric spaces. Dordrecht: Kluwer Academic Publishers
Jleli, M., Karapınar, E., Samet, B. (2014) On cyclic (ps,ph)-contractions in Kaleva-Seikkala's type fuzzy metric spaces. Journal of Intelligent & Fuzzy Systems, 27(4): 2045-2053
Khan, M.S., Swaleh, M., Sessa, S. (1984) Fixed point theorems by altering distances between the points. Bulletin of the Australian Mathematical Society, 30(1): 1-9
Kolman, B., Busby, R.C., Ross, S. (2000) Discrete mathematical structures. New Delhi: PHI Pvt. Ltd, 3rd ed
Kramosil, I., Michalek, J. (1975) Fuzzy metric and statistical metric spaces. Kybernetica, 326-34; 11
Lipschutz, S. (1964) Schaum's outlines of theory and problems of set theory and related topics. New York: McGraw-Hill
Nieto, J.J., Rodríguez-López, R. (2005) Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order, 22(3): 223-239
Prasad, G., Tomar, A., Dimri, R.C., Bartwal, A. (2020) Coincidence theorems via contractive mappings in ordered non-Archimedean fuzzy metric spaces. Journal of the Korean Society of Mathematical Education Series B-pure and Applied Mathematics, 27(4): 187-205
Prasad, G., Dimri, R.C., Bartwal, A. (2020) Fixed points of Suzuki contractive mappings in relational metric spaces. Rendiconti del Circolo Matematico di Palermo Series 2, 69(3): 1347-1358
Prasad, G., Dimri, R.C. (2018) Fixed point theorems for weakly contractive mappings in relational metric spaces with an application. Journal of Analysis, 26(1): 151-162
Ran, A.C.M., Reurings, M.C.B. (2004) A fixed point theorem in partially ordered sets and some applications to matrix equations. Proceedings of the American Mathematical Society, 132(05): 1435-1444
Roldán, A., Martinez-Moreno, J., Roldán, C. (2013) On interrelationships between fuzzy metric structures. Iranian Journal of Fuzzy Systems, 10(2): 133-150
Roldán, A.F., de Hierro, L., Karapinar, E., Manro, S. (2014) Some new fixed point theorems in fuzzy metric spaces. Journal of Intelligent & Fuzzy Systems, 27(5): 2257-2264
Samet, B., Turinici, M. (2012) Fixed point theorems on a metric space endowed with an arbitrary binary relation and applications. Commun. Math. Anal, 13, 82-97
Schweizer, B., Sklar, A. (1960) Statistical metric spaces. Pacific Journal of Mathematics, 10, 313-334
Shen, Y., Qiu, D., Chen, W. (2012) Fixed point theorems in fuzzy metric spaces. Applied Mathematics Letters, 25(2): 138-141
Shukla, S., Gopal, D., Sintunavarat, W. (2018) A new class of fuzzy contractive mappings and fixed point theorems. Fuzzy Sets and Systems, 350: 85-94
Shukla, S., Gopal, D., Roldán-López-de-hierro, A. (2016) Some fixed point theorems in 1-M-complete fuzzy metric-like spaces. International Journal of General Systems, 45(7-8): 815-829
Tirado, P. (2012) Contraction mappings in fuzzy quasi-metric spaces and [0, 1]-fuzzy posets. Fixed Point Theory, 13 (1), 273-283
Turinici, M. (2014) Contractive operators in relational metric spaces. u: Rassias, T. [ur.] Handbook of functional equations, New York: Springer New York, 419-458
Turinici, M. (2014) Contractive maps in locally transitive relational metric spaces. Scientific World Journal, 2014: 1-10
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor2102109B
primljen: 02.06.2021.
prihvaćen: 02.09.2021.
objavljen onlajn: 01.10.2021.
objavljen u SCIndeksu: 02.02.2022.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka